# SDR USAASB96146

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 24411
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 31,141 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - FLT 100 - FLIGHT CREW OBSERVED THAT THE NR 2 ENGINE WAS CONSUMING MORE OIL THAN NORMAL AFTER DEPARTURE FROM SEA. CHECKING THE EN ROUTE TIME LEFT TO CLT, THEY FELT THEY WOULD NOT HAVE ENOUGH OIL TO MAKE CLT.  THEY WERE NOT SURE IF IT WAS A LEAK AND/OR A HIGH OIL CONSUMPTION PROBLEM.  CREW ELECTED TO RETURN TO FIELD AT SEA.  THE ENGINE WAS NOT SHUTDOWN AND THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENGINE ASSEMBLY PER JOB CARD.  OPERATIONAL CHECK AND LEAK CHECK NORMAL.  (M)
